Friday, May 14, 2010

CD7 - clomid is making me crazy!

I thought I was doing just fine on clomid, with no side effects whatsoever to report. But by the 4th pill, the headaches started, then nausea. Any today, the clomid moodiness. Boy was I a mess after the monitoring appointment. The waiting room was full of babies, heavily pregnant women, and toddlers running up to everyone to engage in conversation. Eeek! Not the place for an infertile woman on clomid!

The scan today was disappointing as usual. Zero antrals. Nothing, nada. My body seems to have totally ignored the clomid and injectables so far. Now, I have had nothing at CD7 before, only to have follies pop up later, but that was when I was on BCP suppression beforehand. This is the first time it has happened to me without any suppression at all, and it was quite unnerving.

But here's the weird thing. My lining was 8.8. What is my lining doing already at 8.8 if there are no follicles? Shouldn't it be more like 4 or 5? And on clomid no less, which is supposed to thin the lining. Not complaining about the lining mind you, I'm just saying that I don't understand it.

E2 came back at 35. Well, it could have been worse, it has been as low as <5 in recent cycles. At least it has gone up, so maybe something is trying to grow in them ol' ovaries after all.

I am on 150 Bravelle and 150 Menopur a day from now until the next scan, which will be 5 days from now.

0 comments:

Post a Comment